# SDR DL72L990812

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR WEB, RBL 13 CRACK REPAIR.  THE CENTER WING REAR SPAR WEB WAS FOUND WITH A 1.5 TYPICAL CRACK IN A CHEM-MILL RADIUS NEAR THE UPPER SPAR CAP AT RBL 13.  THE CRACK WAS ROUTED OUT OF THE SPAR WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 367140-14AD, REV A.
